# SDR UIEA2013012300026

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7800 · Engine Exhaust System
- Part: Ring
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENG RT 'C' DUCT AFT CASCADE SUPPORT RING FOUND CRACKED AT R8 CASCADE VANE NUT PLATE.  REPAIRED AS PER EO 1978A067.
